# SDR HNAA2019062800185

- Difficulty date: June 26, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 44,757 hours, 41,112 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PACK HAD LOSS OF AIRFLOW.  R & R ACM IAW AMM 21-51-03, OPS CHECK GOOD.  FOUND DURING RUNS AT TRI.
